# SDR CALA2017051901504

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 60,590 hours, 21,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER AISLE AT OVERWING EMERGENCY ROW FELL OFF. REINSTALLED LENS COVER ON EMERGENCY EXIT COVER AT OVERWING EXITS.
